a user ...
Write a review
Are you a patient of Harry Sharata, MD?
5 out of 5 stars Restylane
Dr. Sharata asked me where I wanted the most filler put and if I wanted the extra added to my pout (lower lip). He did such an amazing job!!! I recommend him to everyone I know whom wants to improve their appearance, needs a dermatologist or needs mohs surgery for skin cancer. He took time to make sure I was very happy with the result and to make sure I was getting it just where I wanted!
5 out of 5 stars miraDry
Advanced Dermatology Harry Sharata, M.D. www.madisonskincare.com 6510 Grand Teton Plaza Suite 302 Madison, WI 53719 Phone: 608-826-0251
5 out of 5 stars miraDry
I choose this provider because he was close to home, and had tried other options and this was the best option for me.
Undergraduate & Medical SchoolUndergraduate: BA in Pharmacy, University of Maryland, 1982
Graduate: PhD in Pharmaceutics and Physical Chemistry, University of Maryland, 1986
Medical: MD, University of Wisconsin, 1990
Post-Medical School TrainingResidency: Dermatology and Syphilology, Wayne State University, 1994
Treatments offered at Advanced Dermatology Inc.
Most popular answers from Harry Sharata, MD
I would ask the clinic what energy level they used for you. We always put the energy setting at 5 for the entire underarm, which is the highest level.... READ MORE
It appears you may have perioral dermatitis, which is a condition that causes red bumps around the mouth, and most commonly occurs in young women. A... READ MORE
Hi Jessica, It sounds like you might have a simple skin condition that happens in people with sensitive skin, called keratosis pilaris. This most... READ MORE
I would wait at least 1 month after having the Halo Fractional laser treatment to do a chemical peel, as it takes about 1 month for the average... READ MORE
IPL usually only works for the redness and telangiectasias (spider veins) that you can get with rosacea, as the light only targets red, brown, or blue... READ MORE
Have you tried a medication called glycopyrrolate? It is usually given in pill form, and now they have new topical formulations. Glycopyrrolate is an... READ MORE
It appears these dark spots are from post inflammatory hyperpigmentation (PIH), which is darkening of the skin after inflammation or injury, acne in... READ MORE
It is very unlikely that this spot will scar as it appears to be a superficial skin irritation. It should improve with time and completely resolve... READ MORE
I had a BCC on the right alar of my nose followed by MOHS. The bump terrifies me; is it too soon to be worried? (Photo)
As time passes, the bump should smooth out. Daily massage will also help break up the scar tissue to flatten it. If it has not improved after a couple... READ MORE
Abnormal menses can sometimes occur when taking Accutane, and can normalize after a couple months, or after your Accutane course is completed. It is... READ MORE
There is no recent activity.